# SDR CALA2022070401631

- Difficulty date: June 30, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143W23412
- Condition: Cracked
- Location: Sta933-Sta1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02 EA 5310-06900 REV D - RH UNDERWING LONGERON FUSELAGE SKIN 2EA HOLE FOUND CRACK TRANSFER REF. NON-ROUTINE HX NRC WO.856658 AND ORIGINATED BY EMP NO. V893003 EA 5310-06900 REV D OP 012 RH BS 1035 UNDERWING LONGERON ECRA 5331-02907 REV - PART 2, DIP GENERATED ON ELB 8912782. AREA FUSELAGE SKIN REPAIRED AS PER ECRA 5331-02907 REV- FORM 44.0008 ITEM 1-21 ACCOMPLISHED. PART 1 INTERIM REPAIR JUST FROM STA 933 TO STA 1035, STR WORK ACCOMPLISHED BY MECHANIC V897545 INSPECTED BY V896853 35R - 38R, REPEAT INSPECTION REQUIREMENT REFER RII INSPECT IS OKAY. APPROVED BY HX 185167.
